# SDR CALA2015042000291

- Difficulty date: April 16, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N37293
- Make and model: Boeing 737824
- Aircraft serial: 33453
- Aircraft time: 33,156 hours, 11,493 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A6112
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR EXTERIOR SURFACE HAS DENT LOCATED 20.5" FROM FWD EDGE & 16" FROM TOP EDGE, L=8", W=4", Y=.150", W/Y=26.  DENT IS OUT OF LIMITS IAW SRM 52-30-01.  ALLOWABLE DAMAGE 1, FIGURE 103 DETAIL F.  CUT OUT DAMAGE ON FWD CARGO DOOR.  FABRICATED, LOCATED, DRILLED, ALODINED, PRIMED & INSTALLED DOUBLER IAW SRM 52-00-01 REPAIR 2 & 3.
